# SDR DALA2023092107774

- Difficulty date: September 14, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON CAM ASSY OF TAIL CONE RELEASE MECHANISM AT THE 10:00 0'CLOCK POSITION. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC #00025: BASE ASSEMBLY WAS REPLACED PER B717-200 AMM 53-52-03. (LP #2969910)
